Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 261, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 9, 2018, 3:44 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2018, 3:44 PM MDT (21:44 UTC)
- Expired
- Aug 9, 2018, 4:15 PM MDT
- In force
- 31 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Guadalupe County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 129 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 131 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1861 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
014
WUUS55 KABQ 092144
SVRABQ
NMC019-047-092245-
/O.NEW.KABQ.SV.W.0261.180809T2144Z-180809T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
344 PM MDT THU AUG 9 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
South central San Miguel County in northeastern New Mexico...
North central Guadalupe County in east central New Mexico...
* Until 445 PM MDT.
* At 344 PM MDT, a severe thunderstorm was located 9 miles south of
Trujillo, or 31 miles southeast of Las Vegas, moving southwest at
10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
south central San Miguel and north central Guadalupe Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3551 10470 3539 10455 3513 10466 3531 10495
TIME...MOT...LOC 2144Z 033DEG 8KT 3540 10471
HAIL...1.00IN
WIND...60MPH
$$
441 follow-up statement
574
WWUS55 KABQ 092215
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
415 PM MDT THU AUG 9 2018
NMC019-047-092225-
/O.CAN.KABQ.SV.W.0261.000000T0000Z-180809T2245Z/
San Miguel-Guadalupe-
415 PM MDT THU AUG 9 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SAN MIGUEL AND
NORTH CENTRAL GUADALUPE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore the warning has
been cancelled.
LAT...LON 3551 10470 3539 10455 3513 10466 3531 10495
TIME...MOT...LOC 2212Z 033DEG 8KT 3534 10476
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:46 PM MDT, 58 minutes earlier.
Area forecast discussion, Aug 9, 2:46 PM MDT, 58 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 246 PM MDT Thu Aug 9 2018 .SYNOPSIS... An active end to the work-week is underway, with thunderstorms developing further west across the state compared to the past few days. Storms this evening will be capable of producing locally heavy rainfall and localized flash flooding. More storms are forecast Friday, with high temperatures below normal thanks to rain-cooling and additional cloud cover. Look for continued rain chances through the weekend, though trending down some from Friday. High pressure will strengthen over the region next week, leading to an uptrend in temperatures. However, decent chances for storms look to persist for the foreseeable future. && .DISCUSSION... The upper high is pulling away, as evidenced by the pressure height falls noted on the 12Z upper air analysis, and was centered over Nevada at 12Z. PWATs are trending up across central and western New Mexico and were near 1" on the KABQ upper air sounding this morning. An increase in storm coverage is expected this afternoon, especially across central and west central New Mexico where storms have not been as plentiful that past couple of days. South or southwest steering flow will take storms off of the central mountain chain over the Santa Fe and Albuquerque Metros this afternoon/evening. Both the 12Z and 18Z NAM, and the last several runs of the HRRR show the eastern highlands, Estancia Valley, the Sandia/Manzano Mountains and perhaps portions of the south central highlands getting hammered this evening and these are the areas where we have our highest evening PoPs. The Flash Flood Watch is still in effect and will be left as-is this forecast cycle given no compelling evidence for change. Another crop of storms with scattered to numerous coverage is forecast for Friday, but instability will be more limited with daytime temperatures forecast to be 3 to 8 degrees cooler than today's. Look for a downturn Saturday, thanks in-part to some drying of the atmosphere. Sunday may tick back up in terms of storm coverage, with the upper high over Utah and a weak upper low over the TX Panhandle. Northerly steering flow on Sunday would once again take storms off the higher terrain late day over the Santa Fe and Albuquerque Metros. Both the 12Z operational runs of the ECMWF and GFS show the upper high building over AZ/NM next week, leading to an uptrend in temperatures back to above normal most areas by Wednesday or Thursday. The GFS shows a weaker high, with daily rounds of storms persisting. Our forecast is closer to the GFS at this time. 11 && .FIRE WEATHER... Scattered to numerous showers and thunderstorms will be found over much of the forecast area for the remainder of the day and into tonight, especially along and east of the central mountain chain. After receiving wetting rainfall in several locales, tonight's RH recovery should be good to excellent across most of the state. A continued moist southeasterly flow at the surface should keep sufficient moisture in place for more scattered to numerous storms on Friday. Temperatures will run a few to several degrees below average Friday afternoon in all areas except the northwest plateau. This weekend high pressure aloft will stretch about a southwest to northeast oriented axis, wrapping dry air into northern NM on Saturday. A weak upper low will take shape over west TX, keeping some mid level moisture in far eastern NM, but overall a downtrend in storm coverage is expected Saturday. Temperatures will not alter much Saturday, but could gain a degree or two on Sunday. A disturbance aloft is then expected to enter northern NM Sunday with additional storms accompanying and eventually spreading into the western tier of the state through the evening. The weather next week will be characterized by a gradual exit of the weak low over west TX while high pressure remains ill-defined, struggling to re-establish itself over the Great Basin. This will keep daily thunderstorm chances going with temperatures approaching normalcy. 52 && .AVIATION... 18Z TAF CYCLE Modest, but sufficient, increases in moisture will lead to scattered to numerous showers and thunderstorms today and tonight over New Mexico. High resolution forecast models indicate storms will initiate off of the higher terrain, especially in the northern mountains of the state, before drifting very slowly to the south. Storms are expected to expand over the remainder of the central mountain chain, parts of the Rio Grande valley, and eastern plains through the late afternoon and evening hours. Scattered storms will also develop near the Continental Divide, but will likely be a bit fewer in number outside of the Gila/southwestern mountains. Storms will be capable of producing locally heavy downpours with temporary reductions in visibility/ceiling. Gusty downburst winds and small hail will also accompany stronger storms. Storms will likely carry on into the early morning hours Friday, especially in the east to southeastern plains. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 64 91 59 90 / 10 30 30 10 Dulce........................... 54 85 49 87 / 30 40 30 20 Cuba............................ 57 80 53 82 / 50 50 50 20 Gallup.......................... 56 86 55 85 / 20 30 50 20 El Morro........................ 53 78 51 78 / 30 40 50 10 Grants.......................... 58 83 56 83 / 30 30 40 10 Quemado......................... 57 78 55 78 / 40 60 60 20 Glenwood........................ 62 82 62 82 / 50 70 60 50 Chama........................... 48 78 45 80 / 40 50 40 20 Los Alamos...................... 59 78 57 78 / 50 40 30 10 Pecos........................... 56 73 53 73 / 60 60 30 30 Cerro/Questa.................... 51 75 48 76 / 40 60 20 20 Red River....................... 47 64 43 66 / 50 60 30 30 Angel Fire...................... 42 70 43 71 / 50 50 20 20 Taos............................ 52 80 50 81 / 40 60 20 20 Mora............................ 51 73 49 73 / 40 50 20 30 Espanola........................ 59 83 56 83 / 30 30 20 10 Santa Fe........................ 58 78 56 76 / 50 70 30 30 Santa Fe Airport................ 56 80 55 81 / 50 50 20 10 Albuquerque Foothills........... 62 84 60 84 / 60 50 30 20 Albuquerque Heights............. 64 85 64 85 / 50 40 30 20 Albuquerque Valley.............. 62 87 62 87 / 50 30 40 10 Albuquerque West Mesa........... 63 86 63 87 / 50 20 30 10 Los Lunas....................... 63 88 61 87 / 50 30 40 10 Rio Rancho...................... 62 86 62 87 / 50 20 30 10 Socorro......................... 66 86 63 87 / 40 40 40 10 Sandia Park/Cedar Crest......... 56 77 55 77 / 60 60 40 20 Tijeras......................... 58 80 56 80 / 60 50 40 20 Moriarty/Estancia............... 54 80 55 81 / 60 40 30 20 Clines Corners.................. 56 78 54 76 / 60 50 30 10 Gran Quivira.................... 57 79 54 79 / 60 40 30 20 Carrizozo....................... 63 79 60 80 / 60 50 30 20 Ruidoso......................... 54 72 53 71 / 60 70 50 30 Capulin......................... 54 77 52 75 / 20 20 10 10 Raton........................... 54 81 52 81 / 20 30 10 10 Springer........................ 54 81 54 81 / 20 40 10 10 Las Vegas....................... 54 77 53 74 / 40 50 20 10 Clayton......................... 58 84 57 82 / 20 20 10 5 Roy............................. 57 79 56 78 / 40 30 10 10 Conchas......................... 63 87 62 86 / 40 20 10 10 Santa Rosa...................... 62 84 61 83 / 40 30 20 10 Tucumcari....................... 64 88 63 86 / 40 20 10 10 Clovis.......................... 63 81 61 80 / 40 30 20 20 Portales........................ 62 83 61 82 / 40 30 20 20 Fort Sumner..................... 66 85 65 84 / 40 30 20 20 Roswell......................... 68 86 66 85 / 40 30 30 30 Picacho......................... 63 77 61 77 / 40 30 40 30 Elk............................. 58 73 57 73 / 40 50 50 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for the following zones... NMZ508-512>515-521>523-528-529-532-533-537. && 11
Hazardous weather outlook, Aug 9, 3:10 AM MDT, 12 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 310 AM MDT Thu Aug 9 2018 NMZ501>540-101100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 310 AM MDT Thu Aug 9 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Widespread showers and thunderstorms are expected across New Mexico this afternoon through the overnight hours. Storm motion will be slow and enough instability will exist for heavy rainfall. Flash flooding will be possible, especially on areas that have received recent heavy rains, as well as burn scars. A few severe storms are also possible today, favoring areas in the vicinity of the central highlands. Large hail and damaging winds are the main threats. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Widespread showers and thunderstorms will continue on Friday. Locally heavy rain and flash flooding is possible, especially where soils are saturated. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts, flooding, hail and strong wind gusts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
In the hours before
Local storm report, Aug 9, 2:45 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
245 PM MDT THU AUG 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TORNADO EAGLE NEST 36.55N 105.26W
08/09/2018 COLFAX NM PUBLIC
NM STATE FORESTRY REPORTED BRIEF TORNADO IN EAGLE NEST.
REPORTS OF DOWNED POWER LINES.
&&
EVENT NUMBER ABQ201800803
AGCLocal storm report, Aug 9, 3:07 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
307 PM MDT THU AUG 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 2 SSW EAGLE NEST 36.53N 105.27W
08/09/2018 E1.75 INCH COLFAX NM TRAINED SPOTTER
OBSERVER REPORTED GOLF BALL SIZED HAIL AT 02...20PM AND
BRIEF TORNADO NEAR EAGLE NEST LAKE SHORTLY AFTER
02...30PM. OBSERVER ALSO REPORTED OVERTURNED TRAILER
NEAR THE LAKE.
0220 PM TORNADO 2 SSW EAGLE NEST 36.53N 105.27W
08/09/2018 COLFAX NM TRAINED SPOTTER
OBSERVER REPORTED GOLF BALL SIZED HAIL AT 02...20PM AND
BRIEF TORNADO NEAR EAGLE NEST LAKE SHORTLY AFTER
02...30PM. OBSERVER ALSO REPORTED OVERTURNED TRAILER
NEAR THE LAKE.
&&
EVENT NUMBER ABQ201800804
EVENT NUMBER ABQ201800805
AGCSpecial weather statement, Aug 9, 3:12 PM MDT, 32 minutes before
Special Weather Statement National Weather Service Albuquerque NM 312 PM MDT THU AUG 9 2018 NMZ502-505-092145- Chuska Mountains-West Central Plateau- 312 PM MDT THU AUG 9 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCKINLEY COUNTY UNTIL 345 PM MDT... At 312 PM MDT, Doppler radar was tracking a strong thunderstorm near Nakaibito, or 20 miles northwest of Gallup, moving south at 5 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Nakaibito, Twin Lakes and Rock Springs. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3584 10900 3589 10884 3567 10869 3558 10901 TIME...MOT...LOC 2112Z 341DEG 6KT 3577 10891 CA
Special weather statement, Aug 9, 3:15 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
315 PM MDT THU AUG 9 2018
NMZ528-092200-
Far Northeast Highlands-
315 PM MDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY UNTIL 400
PM MDT...
At 314 PM MDT, Doppler radar was tracking a strong thunderstorm near
Maxwell, or 14 miles north of Springer, moving southwest at 10 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Maxwell.
This includes Interstate 25 between Mile Markers 416 and 436.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3657 10437 3655 10437 3654 10436 3631 10449
3656 10478 3669 10450
TIME...MOT...LOC 2114Z 042DEG 8KT 3656 10449
CASpecial weather statement, Aug 9, 3:27 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
327 PM MDT THU AUG 9 2018
NMZ510-516-092200-
San Juan Mountains-Upper Rio Grande Valley-
327 PM MDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TAOS AND EASTERN RIO
ARRIBA COUNTIES UNTIL 400 PM MDT...
At 327 PM MDT, Doppler radar was tracking a strong thunderstorm over
Tres Piedras, or 22 miles west of Questa, moving southeast at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Tres Piedras, Las Tablas and Petaca.
This includes Highway 285 between Mile Markers 371 and 388.
&&
LAT...LON 3664 10567 3662 10566 3660 10566 3639 10578
3656 10611 3672 10601
TIME...MOT...LOC 2127Z 295DEG 17KT 3662 10598
44Special weather statement, Aug 9, 3:44 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Albuquerque NM 344 PM MDT THU AUG 9 2018 NMZ502-505-092230- Chuska Mountains-West Central Plateau- 344 PM MDT THU AUG 9 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCKINLEY COUNTY UNTIL 430 PM MDT... At 344 PM MDT, Doppler radar was tracking a strong thunderstorm near Tse Bonito, or 15 miles west of Gallup, moving south at 5 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Southwestern Gallup, Lupton, Manuelito, Mentmore and Tse Bonito. This includes Interstate 40 between Mile Markers 1 and 16. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3565 10904 3569 10897 3544 10879 3534 10905 TIME...MOT...LOC 2144Z 344DEG 6KT 3557 10901 CA
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 6:09 PM MDT | Special Weather Statement | ABQ | Roosevelt | 36 min |
| Aug 8, 6:12 PM MDT | Special Weather Statement | ABQ | San Miguel | 33 min |
| Aug 8, 6:14 PM MDT | Special Weather Statement | ABQ | Guadalupe | 31 min |
| Aug 8, 6:18 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 42 min |
| Aug 8, 6:23 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 16 min |
| Aug 8, 6:26 PM MDT | Special Weather Statement | ABQ | De Baca | 49 min |
| Aug 8, 6:38 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 52 min |
| Aug 8, 6:54 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 36 min |
| Aug 8, 6:59 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 46 min |
| Aug 8, 7:03 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 27 min |
| Aug 8, 7:20 PM MDT | Special Weather Statement | ABQ | De Baca | 25 min |
| Aug 8, 7:22 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 53 min |
| Aug 8, 7:24 PM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| Aug 8, 7:32 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 118 min |
| Aug 8, 7:36 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay | 114 min |
| Aug 8, 7:44 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 46 min |
| Aug 8, 7:56 PM MDT | Special Weather Statement | ABQ | De Baca | 49 min |
| Aug 8, 8:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 20 min |
| Aug 8, 8:31 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 29 min |
| Aug 8, 8:40 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 2 hr |
| Aug 8, 8:49 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Guadalupe, Quay, Roosevelt and 1 more | 116 min |
| Aug 8, 10:47 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 118 min |
| Aug 9, 1:53 AM MDT | Flash Flood Watch | ABQ | 24 hr | |
| Aug 9, 1:20 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 3 hr |
| Aug 9, 1:32 PM MDT | Areal Flood Advisory | ABQ | Taos | 3 hr |
| Aug 9, 1:58 PM MDT | Flash Flood Warning | ABQ | Taos | 3 hr |
| Aug 9, 2:28 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 3 hr |
| Aug 9, 2:30 PM MDT | Special Weather Statement | ABQ | Taos | 30 min |
| Aug 9, 2:38 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Taos | 14 min |
| Aug 9, 2:47 PM MDT | Areal Flood Advisory | ABQ | Colfax | 118 min |
| Aug 9, 2:55 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 51 min |
| Aug 9, 2:58 PM MDT | Flash Flood Warning | ABQ | Colfax | 75 min |
| Aug 9, 3:05 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| Aug 9, 3:06 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 54 min |
| Aug 9, 3:12 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Aug 9, 3:15 PM MDT | Special Weather Statement | ABQ | Colfax | 45 min |
| Aug 9, 3:27 PM MDT | Special Weather Statement | ABQ | Taos | 33 min |
| Aug 9, 3:31 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 43 min |
| Aug 9, 3:54 PM MDT | Special Weather Statement | ABQ | Taos | 36 min |
| Aug 9, 3:56 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 49 min |
| Aug 9, 4:06 PM MDT | Areal Flood Advisory | ABQ | McKinley | 114 min |
| Aug 9, 4:09 PM MDT | Special Weather Statement | ABQ | Catron | 51 min |
| Aug 9, 4:12 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 48 min |
| Aug 9, 4:18 PM MDT | Special Weather Statement | ABQ | Mora | 27 min |
| Aug 9, 4:22 PM MDT | Special Weather Statement | ABQ | Mora | 23 min |
| Aug 9, 4:23 PM MDT | Special Weather Statement | ABQ | Santa Fe | 37 min |
| Aug 9, 4:26 PM MDT | Special Weather Statement | ABQ | Taos | 34 min |
| Aug 9, 4:29 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 9, 4:29 PM MDT | Special Weather Statement | ABQ | Catron | 31 min |
| Aug 9, 4:31 PM MDT | Special Weather Statement | ABQ | Socorro | 29 min |
| Aug 9, 4:33 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 29 min |
| Aug 9, 4:34 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 56 min |
| Aug 9, 4:37 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 18 min |
| Aug 9, 4:43 PM MDT | Special Weather Statement | ABQ | 32 min | |
| Aug 9, 4:47 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 3 hr |
| Aug 9, 4:57 PM MDT | Special Weather Statement | ABQ | Mora | 33 min |
| Aug 9, 5:01 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 3 hr |
| Aug 9, 5:03 PM MDT | Special Weather Statement | ABQ | Los Alamos | 27 min |
| Aug 9, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 39 min |
| Aug 9, 5:14 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 44 min |
| Aug 9, 5:16 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| Aug 9, 5:19 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Aug 9, 5:32 PM MDT | Special Weather Statement | ABQ | Harding | 28 min |
| Aug 9, 5:36 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 114 min |
| Aug 9, 5:39 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 37 min |
| Aug 9, 5:44 PM MDT | Special Weather Statement | ABQ | Catron | 46 min |
| Aug 9, 5:49 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Aug 9, 5:53 PM MDT | Special Weather Statement | ABQ | Torrance | 37 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.